Open Access
Translator Disclaimer
2016 Partial crossed products as equivalence relation algebras
Viviane M. Beuter, Daniel Gonçalves
Rocky Mountain J. Math. 46(1): 85-104 (2016). DOI: 10.1216/RMJ-2016-46-1-85

Abstract

For a free partial action of a group in a set we realize the associated partial skew group ring as an algebra of functions with finite support over an equivalence relation and we use this result to characterize the ideals in the partial skew group ring. This generalizes, to the purely algebraic setting, the known characterization of partial $C^*$-crossed products as groupoid $C^*$-algebras. For completeness we include a new proof of the $C^*$ result for free partial actions.

Citation

Download Citation

Viviane M. Beuter. Daniel Gonçalves. "Partial crossed products as equivalence relation algebras." Rocky Mountain J. Math. 46 (1) 85 - 104, 2016. https://doi.org/10.1216/RMJ-2016-46-1-85

Information

Published: 2016
First available in Project Euclid: 23 May 2016

zbMATH: 1346.16022
MathSciNet: MR3506079
Digital Object Identifier: 10.1216/RMJ-2016-46-1-85

Subjects:
Primary: 16S35, 46L65

Rights: Copyright © 2016 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
20 PAGES


SHARE
Vol.46 • No. 1 • 2016
Back to Top